Manifolds of solutions for Hirzebruch functional equations

V. M. Buchstaber, E. Yu Bunkova

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

For the nth Hirzebruch equation we introduce the notion of universal manifold Mn of formal solutions. It is shown that the manifold Mn, where n > 1, is algebraic and its dimension is not greater than n + 1. We give a family of polynomials generating the relation ideal in the polynomial ring on Mn. In the case n = 2 the generators of this ideal are described. As a corollary we obtain an effective description of the manifold M2 and therefore all series determining complex Hirzebruch genera that are fiberwise multiplicative on projectivizations of complex vector bundles. A family of analytic solutions of the second Hirzebruch equation is described in terms of Weierstrass elliptic functions and in terms of Baker–Akhiezer functions of elliptic curves. For this functions the curves differ, yet the series expansions in the vicinity of 0 coincide.

Original languageEnglish
Pages (from-to)125-137
Number of pages13
JournalProceedings of the Steklov Institute of Mathematics
Volume290
Issue number1
DOIs
Publication statusPublished - 1 Aug 2015
Externally publishedYes

Fingerprint

Dive into the research topics of 'Manifolds of solutions for Hirzebruch functional equations'. Together they form a unique fingerprint.

Cite this